# SDR AALA202105249025

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 12,747 hours, 5,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29C EXIT PATH LIGHTING ON SIDE OF SEAT IS LOOSE AND HANGING.  REMOVED AND REPLACED EMERGENCY LIGHT COVER BOX AT SEAT 29C IAW CMM 25-23-67.
